# SDR ASOA20160920067

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 41,033 hours, 30,912 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014607
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, LT MLG AFT TRUNNION CRACKED.  REMOVED AND REPLACED THE TRUNNION IAW EC5750-01766.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
